A Measure for Semialgebraic Sets Related to Boolean Complexity.
Mathematische Annalen, Tome 283 (1989) no. 1, pp. 203-210
Cet article a éte moissonné depuis la source European Digital Mathematics Library
Mots-clés :
number of defining inequalities, spherical sets, complexity measures for semialgebraic sets
@article{MAN_1989__283_1_164504,
author = {Gilbert Stengle},
title = {A {Measure} for {Semialgebraic} {Sets} {Related} to {Boolean} {Complexity.}},
journal = {Mathematische Annalen},
pages = {203--210},
year = {1989},
volume = {283},
number = {1},
zbl = {0687.14020},
url = {http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164504/}
}
Gilbert Stengle. A Measure for Semialgebraic Sets Related to Boolean Complexity.. Mathematische Annalen, Tome 283 (1989) no. 1, pp. 203-210. http://geodesic.mathdoc.fr/item/MAN_1989__283_1_164504/